MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO NO-HOLE 56; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA ACETABULAR SHELL CC TRIO NO-HOLE 56; HIP UNCEMENTED SHELL
Model Number 01.26.45.1156
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department: lot 144710: 100 items manufactured and released on 20-oct-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event since 2016.Additional devices involved: batch reviews performed by medacta regulatory affairs department liner: versafitcup cc trio 01.26.3248hct flat pe hc liner ø 32 / f (k103352) lot 135621: (b)(4) items manufactured and released on 16-jan-2014.Expiration date: 2018-11-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Stem: amistem h 01.18.134 ha coated std stem size 4 (k093944) lot 141466: (b)(4) items manufactured and released on 17-jan-2014.Expiration date: 2019-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Clinical evaluation performed by medacta medical affairs director: hip revision surgery performed 6 years after cementless total hip arthroplasty in a young man ((b)(6) year old) due to pain and instability.No information concerning patient general health status and activity level is available.Radiographic images provided show a suboptimal acetabular component position and pedestal formation at the tip of the stem.The cup position may be the cause for pain and instability but the reason of this position is not known: patient preoperative anatomy or bone morphology may be one reason but this cannot be assessed on the basis of prerevision x-rays.The reason of this event cannot be determined.
 
Event or Problem Description
Hip revision surgery 5 years and 10 months after the primary surgery due to pain and instability feeling while the patient walking due to cup anteversion.All the implants have been removed successfully and competitor's products implanted.

Brand Name
ACETABULAR SHELL CC TRIO NO-HOLE 56
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10599607
Report Number3005180920-2020-00654
Device Sequence Number17048936
Product Code LZO
UDI-Device Identifier07630030807916
UDI-Public07630030807916
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number01.26.45.1156
Device Catalogue Number01.26.45.1156
Device Lot Number144710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR